RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 1, Pages 116–126 (Mi dm613)  

This article is cited in 3 scientific papers (total in 3 papers)

On the possibility of solving systems of linear integer equations by the method of isolation and estimation of separate unknowns

G. V. Balakin


Full text: PDF file (905 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:2, 171–180

Bibliographic databases:
UDC: 519.7
Received: 27.10.1992

Citation: G. V. Balakin, “On the possibility of solving systems of linear integer equations by the method of isolation and estimation of separate unknowns”, Diskr. Mat., 6:1 (1994), 116–126; Discrete Math. Appl., 4:2 (1994), 171–180

Citation in format AMSBIB
\Bibitem{Bal94}
\by G.~V.~Balakin
\paper On the possibility of solving systems of linear integer equations by the method of isolation and estimation of separate unknowns
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 1
\pages 116--126
\mathnet{http://mi.mathnet.ru/dm613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1273237}
\zmath{https://zbmath.org/?q=an:0818.11016}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 2
\pages 171--180


Linking options:
  • http://mi.mathnet.ru/eng/dm613
  • http://mi.mathnet.ru/eng/dm/v6/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Balakin, “Lineinye psevdobulevy neravenstva”, Matem. vopr. kriptogr., 1:3 (2010), 5–18  mathnet  crossref
    2. G. V. Balakin, “O reshenii nekotorykh klassov sistem bulevykh uravnenii rekurrentnogo tipa”, Matem. vopr. kriptogr., 4:1 (2013), 5–25  mathnet  crossref
    3. G. V. Balakin, “O vozmozhnosti chastichnogo vosstanovleniya nekotorykh posledovatelnostei po nablyudeniyam”, Matem. vopr. kriptogr., 4:4 (2013), 7–25  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:399
    Full text:148
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020